On the algebra of A k -functions

Ulf Backlund; Anders Fällström

Mathematica Bohemica (2006)

  • Volume: 131, Issue: 1, page 49-61
  • ISSN: 0862-7959

Abstract

top
For a domain Ω n let H ( Ω ) be the holomorphic functions on Ω and for any k let A k ( Ω ) = H ( Ω ) C k ( Ω ¯ ) . Denote by 𝒜 D k ( Ω ) the set of functions f Ω [ 0 , ) with the property that there exists a sequence of functions f j A k ( Ω ) such that { | f j | } is a nonincreasing sequence and such that f ( z ) = lim j | f j ( z ) | . By 𝒜 I k ( Ω ) denote the set of functions f Ω ( 0 , ) with the property that there exists a sequence of functions f j A k ( Ω ) such that { | f j | } is a nondecreasing sequence and such that f ( z ) = lim j | f j ( z ) | . Let k and let Ω 1 and Ω 2 be bounded A k -domains of holomorphy in m 1 and m 2 respectively. Let g 1 𝒜 D k ( Ω 1 ) , g 2 𝒜 I k ( Ω 1 ) and h 𝒜 D k ( Ω 2 ) 𝒜 I k ( Ω 2 ) . We prove that the domains Ω = ( z , w ) Ω 1 × Ω 2 g 1 ( z ) < h ( w ) < g 2 ( z ) are A k -domains of holomorphy if i n t Ω ¯ = Ω . We also prove that under certain assumptions they have a Stein neighbourhood basis and are convex with respect to the class of A k -functions. If these domains in addition have C 1 -boundary, then we prove that the A k -corona problem can be solved. Furthermore we prove two general theorems concerning the projection on n of the spectrum of the algebra A k .

How to cite

top

Backlund, Ulf, and Fällström, Anders. "On the algebra of $A^k$-functions." Mathematica Bohemica 131.1 (2006): 49-61. <http://eudml.org/doc/249919>.

@article{Backlund2006,
abstract = {For a domain $\Omega \subset \{\mathbb \{C\}\}^n$ let $H(\Omega )$ be the holomorphic functions on $\Omega $ and for any $k\in \mathbb \{N\}$ let $A^k(\Omega )=H(\Omega )\cap C^k(\overline\{\Omega \})$. Denote by $\{\mathcal \{A\}\}_D^k(\Omega )$ the set of functions $f\: \Omega \rightarrow [0,\infty )$ with the property that there exists a sequence of functions $f_j\in A^k(\Omega )$ such that $\lbrace |f_j|\rbrace $ is a nonincreasing sequence and such that $ f(z)=\lim _\{j\rightarrow \infty \}|f_j(z)|$. By $\{\mathcal \{A\}\}_I^k(\Omega )$ denote the set of functions $f\: \Omega \rightarrow (0,\infty )$ with the property that there exists a sequence of functions $f_j\in A^k(\Omega )$ such that $\lbrace |f_j|\rbrace $ is a nondecreasing sequence and such that $ f(z)=\lim _\{j\rightarrow \infty \}|f_j(z)|$. Let $k\in \mathbb \{N\}$ and let $\Omega _1$ and $\Omega _2$ be bounded $A^k$-domains of holomorphy in $\mathbb \{C\}^\{m_1\}$ and $\mathbb \{C\}^\{m_2\}$ respectively. Let $g_1\in \{\mathcal \{A\}\}_D^k(\Omega _1)$, $g_2\in \{\mathcal \{A\}\}_I^k(\Omega _1)$ and $h\in \{\mathcal \{A\}\}_D^k(\Omega _2)\cap \{\mathcal \{A\}\}_I^k(\Omega _2)$. We prove that the domains $\Omega =\left\rbrace (z,w)\in \Omega _1\times \Omega _2\: g_1(z)<h(w)<g_2(z)\right\lbrace $ are $A^k$-domains of holomorphy if $\mathop \{\mathrm \{i\}nt\}\overline\{\Omega \}=\Omega $. We also prove that under certain assumptions they have a Stein neighbourhood basis and are convex with respect to the class of $A^k$-functions. If these domains in addition have $C^1$-boundary, then we prove that the $A^k$-corona problem can be solved. Furthermore we prove two general theorems concerning the projection on $\{\mathbb \{C\}\}^n$ of the spectrum of the algebra $A^k$.},
author = {Backlund, Ulf, Fällström, Anders},
journal = {Mathematica Bohemica},
keywords = {$A^k$-domains of holomorphy; $A^k$-convexity; -domains of holomorphy; -convexity},
language = {eng},
number = {1},
pages = {49-61},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the algebra of $A^k$-functions},
url = {http://eudml.org/doc/249919},
volume = {131},
year = {2006},
}

TY - JOUR
AU - Backlund, Ulf
AU - Fällström, Anders
TI - On the algebra of $A^k$-functions
JO - Mathematica Bohemica
PY - 2006
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 131
IS - 1
SP - 49
EP - 61
AB - For a domain $\Omega \subset {\mathbb {C}}^n$ let $H(\Omega )$ be the holomorphic functions on $\Omega $ and for any $k\in \mathbb {N}$ let $A^k(\Omega )=H(\Omega )\cap C^k(\overline{\Omega })$. Denote by ${\mathcal {A}}_D^k(\Omega )$ the set of functions $f\: \Omega \rightarrow [0,\infty )$ with the property that there exists a sequence of functions $f_j\in A^k(\Omega )$ such that $\lbrace |f_j|\rbrace $ is a nonincreasing sequence and such that $ f(z)=\lim _{j\rightarrow \infty }|f_j(z)|$. By ${\mathcal {A}}_I^k(\Omega )$ denote the set of functions $f\: \Omega \rightarrow (0,\infty )$ with the property that there exists a sequence of functions $f_j\in A^k(\Omega )$ such that $\lbrace |f_j|\rbrace $ is a nondecreasing sequence and such that $ f(z)=\lim _{j\rightarrow \infty }|f_j(z)|$. Let $k\in \mathbb {N}$ and let $\Omega _1$ and $\Omega _2$ be bounded $A^k$-domains of holomorphy in $\mathbb {C}^{m_1}$ and $\mathbb {C}^{m_2}$ respectively. Let $g_1\in {\mathcal {A}}_D^k(\Omega _1)$, $g_2\in {\mathcal {A}}_I^k(\Omega _1)$ and $h\in {\mathcal {A}}_D^k(\Omega _2)\cap {\mathcal {A}}_I^k(\Omega _2)$. We prove that the domains $\Omega =\left\rbrace (z,w)\in \Omega _1\times \Omega _2\: g_1(z)<h(w)<g_2(z)\right\lbrace $ are $A^k$-domains of holomorphy if $\mathop {\mathrm {i}nt}\overline{\Omega }=\Omega $. We also prove that under certain assumptions they have a Stein neighbourhood basis and are convex with respect to the class of $A^k$-functions. If these domains in addition have $C^1$-boundary, then we prove that the $A^k$-corona problem can be solved. Furthermore we prove two general theorems concerning the projection on ${\mathbb {C}}^n$ of the spectrum of the algebra $A^k$.
LA - eng
KW - $A^k$-domains of holomorphy; $A^k$-convexity; -domains of holomorphy; -convexity
UR - http://eudml.org/doc/249919
ER -

References

top
  1. Über die Äquivalenz der pseudokonvexen Gebiete und der Holomorphiegebiete im Raum von n komplexen Veränderlichen, Math. Ann. 128 (1954), 63–91. (1954) MR0071088
  2. Boundary behavior of holomorphic functions on pseudoconvex domains, J. Differential Geom. 15 (1980 1981), 605–625. (1980 1981) MR0628348
  3. Zur Theorie der Singularitäten der Funktionen mehrerer komplexen Veränderlichen: Regularitäts- und Konvergenzbereiche, Math. Ann 106 (1932), 617–647. (1932) MR1512777
  4. Uniform algebras, Prentice-Hall Inc., Englewood Cliffs, N. J., 1969. (1969) MR0410387
  5. Spectre de A ( ω ¯ ) pour des domaines bornés faiblement pseudoconvexes réguliers, J. Funct. Anal. 37 (1980), 127–135. (1980) MR0578928
  6. On n -circled H -domains of holomorphy, Ann. Polon. Math. 65 (1997), 253–264. (1997) MR1441180
  7. Sur les domaines d’holomorphie des fonctions uniformes de plusieurs variables complexes. (Passage du local au global.), Bull. Soc. Math. France 82 (1954), 137–159. (1954) MR0071087
  8. Sur les fonctions de plusieurs variables. ix. domaines finis sans points critique interieur, Jap. J. Math. 23 (1953), 97–155. (1953) MR0071089
  9. Introduction to complex analysis, Part II, American Mathematical Society, Providence, RI, 1992, Functions of several variables, Translated from the third (1985) Russian edition by J. S. Joel. MR1192135
  10. Prolongement analytique des fonctions holomorphes bornées, C. R. Acad. Sci. Paris Sér. A–B 275 (1972), A973–A976. (1972) MR0318515
  11. Zur Theorie der Funktionen zweier komplexer Veränderlichen. Die Regularitätshullen, Math. Ann. 106 (1932), 64–72. (1932) MR1512749

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.